# SDR DALA2014102105689

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 365, RBL 24.75 . BLENDED OUT CORROION, AND FOUND TO BE OUT OF LIMITS IAW SRM.  REPLACED THE FLOOR SUPOORT IAW SRM.
